Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 33, Number 4  


Removable singularities of bounded solutions of quasi-elliptic equations
M. S. Alborova, S. K. Vodopyanov
3
Higher-order extremum conditions in abnormal minimization problems
A. V. Arutyunov
15
The Mal'tsev correspondence and undecidability
O. V. Belegradek
24
On the isometry of polygonal regions whose boundaries are locally isometric in relative metrics
M. K. Borovikova
30
Asymptotic behavior with respect to time of the solution of an initial-boundary value problem in a half-space for equations of the dynamics of a rotating viscous compressible fluid
A. V. Glushko, S. O. Rybakov
42
Semigroups and their automorphisms of the fundamental affine Lie group
A. K. Guts
59
Consistency of the least squares estimator of an infinite-dimensional parameter
A. Ya. Dorogovtsev
65
Asymptotics of the trajectories of a model with discrete innovations
A. Ya. Zaslavskii
70
Asymptotics of eigenvalues of the Neumann problem in a domain with a narrow connector
S. A. Nazarov, O. R. Polyakova
80
Algebras of rapidly decreasing functions on groups and cocycles of polynomial growth
G. A. Noskov
97
Simply connected compact standard homogeneous Einstein manifolds
E. D. Rodionov
104
Stationary problems of the magnetohydrodynamics of non-Newtonian media
V. N. Samokhin
120
On embedding lattices into block lattices of regular algebras and groups
D. M. Smirnov
128
Curvature of the group of diffeomorphisms and of the space of volume elements
N. K. Smolentsev
135
The nonlinear bang-bang principle in a Banach space
S. I. Suslov
142
Closed non-self-intersecting extremals of multivalued functionals
I. A. Taimanov
155
Solutions of evolution inclusions. II
A. A. Tolstonogov, Ya. I. Umansky
163
Estimation of the parameters of a Galton–Watson process with a finite number of particle types by means of $\varphi$-branching processes
R. Kh. Khairyllin
175
Orbits of the generalized symplectic group and face equivalences
V. A. Khatskevich, Yu. L. Shmul'yan, V. S. Shulman
186
Spaces with bases defined by means of chains of sets
G. I. Chertanov
194
An interconnection between the problem of unique determination of a domain in $\mathbf{R}^n$ and the problem of reconstruction of a locally Euclidean metric
V. Alexandrov
206
On the existence of admissible and weakly admissible limits of functions of several complex variables
P. V. Dovbush
212
An estimate for the length of a descent curve
I. F. Mainik
215
Letter to the editors: “Asymptotic behavior of meromorphic functions of completely regular growth and their logarithmic derivatives” [Sibirsk. Mat. Zh. 26 (1985), no. 6, 29–38, 188]
A. A. Gol'dberg, N. N. Strochik
219
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021